Non-linear evolution of tidally forced inertial waves in rotating fluid bodies

Favier, B, Barker, AJ orcid.org/0000-0003-4397-7332, Baruteau, C et al. (1 more author) (2014) Non-linear evolution of tidally forced inertial waves in rotating fluid bodies. Monthly Notices of the Royal Astronomical Society, 439 (1). pp. 845-860. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 21 March 2014
  • Accepted: 1 January 2014
  • Published (online): 30 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2017 13:06
Last Modified: 10 May 2019 12:11
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stu003

Download

Share / Export

Statistics